Vol 22, No 3 (2014)

Table of Contents

Articles

Existence of a positive infimum eigenvalue for the $p(x)$-Laplacian Neumann problems with weighted functions PDF
Yun-Ho Kim 395-406
Some proofs of the classical integral Hardy inequality PDF
Mohammed Muniru Iddrisu, Adjei Christopher Okpoti, Alagbe Kazeem Gbolagade 407-417
Note on average of class numbers of cubic function fields PDF
Hwanyup Jung 419-427
Hierarchical error estimators for lowest-order mixed finite element methods PDF
Kwang-Yeon Kim 429-441
Linearlization of generalized Fibonacci sequences PDF
Young Ho Jang, Sang Pyo Jun 443-454
On the cardinality of semistar operations of finite character on integral domains PDF
Gyu Whan Chang 455-462
A note on some uniform geometrical properties in Banach spaces PDF
Kyugeun Cho, Chongsung Lee 463-469
Hamiltonian system with the superquadratic nonlinearity and the limit relative category theory PDF
Tacksun Jung, Q-Heung Choi 471-489
The bases of primitive non-powerful complete signed graphs PDF
Byung Chul Song, Byeong Moon Kim 491-500
On almost $\omega_1$-$p^{\omega+n}$-projective Abelian $p$-groups PDF
Peter Danchev 501-516
Affine transformation of a normal element and its application PDF
Kitae Kim, Jeongil Namgoong, Ikkwon Yie 517-527
Financial models induced from auxiliary indices and twitter data PDF
Jae-pill Oh 529-552
Join-meet approximation operators induced by Alexandrov fuzzy topologies PDF
Yong Chan Kim 553-565
A study on quadratic curves and generalized eccentricity in polar taxicab geometry PDF
Kyung Rok Kim, Hyun Gyu Park, Il Seog Ko, Byung Hak Kim 567-581
Quasi-Ellis groups and some subgroups of the automorphism group PDF
Hyungsoo Song 583-590


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr